# SDR HALA2017010100575

- Difficulty date: January 1, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 53,542 hours, 9,715 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6227999
- Part serial: L6YN
- Condition: Inoperative
- Location: Cockpit
- Part time: 53,542 hours, 9,715 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS, EICAS LOWER DISPLAY INOP.  REMOVED AND REPLACED LOWER EICAS DISPLAY IAW AMM 31-63-01. OPS CK OK OFF: PN: 622-7999-003 SN: L6YN ON: PN: 622-
